Alert archive / Washington / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 6, NWS Spokane, WA

July 23, 2014Garfield County, Whitman County, Washington

NWS Spokane, WA issued this severe thunderstorm warning at Jul 23, 2014, 2:41 PM PDT for Garfield County, Whitman County, Washington. It was in force for 49 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2014, 2:41 PM PDT (21:41 UTC)
Expired
Jul 23, 2014, 3:30 PM PDT
In force
49 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon

Counties Garfield County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 124 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 2:45 PM PDTHAIL 1.51 Se Pomeroy, WAEMERGENCY MANAGER REPORTED HAIL UP TO PING PONG SIZE JUST SOUTH OF POMEROY
Jul 23, 2:52 PM PDTHAIL 0.752 Sse Pomeroy, WA
Jul 23, 2:55 PM PDTHAIL 1.756 Ene Pomeroy, WAHAIL DENTED 3 CARS. ALSO BROKE SKY LIGHTS IN A METAL BUILDING AT DYE SEED RANCH.
Jul 23, 3:00 PM PDTHAIL 1.254 Sse Mayview, WA
Jul 23, 3:01 PM PDTHAIL 1Mayview, WAHAIL DAMAGED WHEAT CROP
Jul 23, 3:10 PM PDTHAIL 1.759 Wsw Pullman, WAALSO BLEW A LARGE WATER TANK ABOUT 200 FEET.
Jul 23, 3:15 PM PDTHAIL 1.253 Nw Pullman, WA1.25 HAIL, 55 MPH WINDS
Jul 23, 3:15 PM PDTHAIL 1.25Pullman, WA1 TO 1.25 INCH HAIL AT THE WALMART ON HARVEST DRIVE IN PULLMAN. NOW HEAVY RAIN.
Jul 23, 3:15 PM PDTHAIL 1.756 W Pullman, WAGOLF BALL SIZE HAIL. FALLEN TREE LIMBS.
Jul 23, 3:22 PM PDTHAIL 1.51 S Pullman, WAPING PONG SIZE HAIL WITH WIND GUSTS OF AT LEAST 40 MPH.
Jul 23, 3:30 PM PDTHAIL 1.253 Nw Pullman, WAHAIL UP TO HALF DOLLAR SIZE REPORTED. WINDS SPEEDS UP TO 55 MPH OBSERVED. HEAVY RAIN UP TO 0.25 REPORTED IN 10 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 9.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2014-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2014-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1236 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

832 
WUUS56 KOTX 232141
SVROTX
WAC023-075-232230-
/O.NEW.KOTX.SV.W.0006.140723T2141Z-140723T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
241 PM PDT WED JUL 23 2014

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GARFIELD COUNTY IN SOUTHEAST WASHINGTON...
  SOUTHEASTERN WHITMAN COUNTY IN EASTERN WASHINGTON...

* UNTIL 330 PM PDT

* AT 240 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND 
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
  POMEROY...AND MOVING NORTH AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PULLMAN...COLFAX...POMEROY...ALBION...ALMOTA...WAWAWAI...DIAMOND
  AND MAYVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

AREAS OF BLOWING DUST ARE EXPECTED NEAR AND AHEAD OF THE
THUNDERSTORM. MOTORISTS CAN EXPECT POOR VISIBILITIES AND SHOULD
REDUCE SPEEDS ACCORDINGLY.

&&

LAT...LON 4642 11772 4644 11774 4698 11757 4677 11705
      4636 11750
TIME...MOT...LOC 2140Z 202DEG 39KT 4648 11758 

$$

GKOCH
2 follow-up statements
771 
WWUS56 KOTX 232202
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
302 PM PDT WED JUL 23 2014

WAC023-075-232230-
/O.CON.KOTX.SV.W.0006.000000T0000Z-140723T2230Z/
GARFIELD WA-WHITMAN WA-
302 PM PDT WED JUL 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM PDT
FOR NORTHEASTERN GARFIELD AND SOUTHEASTERN WHITMAN COUNTIES...

AT 255 PM PDT...GARFIELD EMERGENCY MANAGERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE IN THE 
POMEROY AREA. SEVERAL OTHER REPORTS OF PENNY HAIL HAVE BEEN REPORTED 
IN THE VICINITY OF POMEROY AS WELL. HAIL HAS COVERED THE GROUND 
WHITE IN PLACES.
 
THIS STORM WAS MOVING NORTH AT 40 MPH...HEADING TOWARD THE WESTERN 
EDGE OF PULLMAN.

WIND GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...AS 
WELL AS THE POTENTIAL FOR BLOWING DUST.

LOCATIONS IMPACTED INCLUDE...
PULLMAN...COLFAX...ALBION...ALMOTA...WAWAWAI...DIAMOND AND MAYVIEW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4651 11756 4698 11757 4677 11705 4652 11735
TIME...MOT...LOC 2158Z 202DEG 39KT 4667 11747 

$$

GKOCH
217 
WWUS56 KOTX 232213
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
313 PM PDT WED JUL 23 2014

WAC023-075-232230-
/O.CON.KOTX.SV.W.0006.000000T0000Z-140723T2230Z/
GARFIELD WA-WHITMAN WA-
313 PM PDT WED JUL 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM PDT
FOR NORTH CENTRAL GARFIELD AND EAST CENTRAL WHITMAN COUNTIES...

AT 311 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO TWO INCHES...OR UP TO 
THE SIZE OF EGGS...IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60 
MPH. THIS STORM WAS LOCATED 10 MILES SOUTHEAST OF PULLMAN...AND 
MOVING NORTH AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
PULLMAN...COLFAX...ALBION AND WAWAWAI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING PING PONG BALL HAIL NEAR 
POMEROY...AND THIS STORM HAS GOTTEN STRONGER!!!

. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

AREAS OF BLOWING DUST ARE EXPECTED NEAR AND AHEAD OF THE
THUNDERSTORM. MOTORISTS CAN EXPECT POOR VISIBILITIES AND SHOULD
REDUCE SPEEDS ACCORDINGLY.

&&

LAT...LON 4665 11747 4693 11745 4677 11705 4660 11725
TIME...MOT...LOC 2211Z 202DEG 39KT 4680 11739 

$$

GKOCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:25 PM PDT, 16 minutes earlier.

Area forecast discussion, Jul 23, 2:25 PM PDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
225 PM PDT WED JUL 23 2014

.SYNOPSIS...
A STRONG STORM SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE THROUGH
THE REGION TODAY AND TONIGHT, BRINGING THUNDERSTORMS WITH POCKETS
OF HEAVY RAIN. COOL AND WINDY WEATHER IS EXPECTED FOR THURSDAY.
TEMPERATURES WILL REBOUND BY THE WEEKEND AND BE ACCOMPANIED BY DRY
CONDITIONS. HOT WEATHER WILL RETURN TO THE AREA ON SUNDAY AND
EARLY NEXT WEEK.

&&

.DISCUSSION...
REST OF THE AFTERNOON AND TONIGHT...

...SEVERE THUNDERSTORMS CONTINUE BE A THREAT THROUGH THIS
EVENING OVER MUCH OF THE REGION...

SEVERE THUNDERSTORMS WERE MOVING THROUGH EAST SLOPES OF THE
CASCADES THROUGH MUCH OF THE DAY WITH FLASH FLOODING NEAR SOME OF
THE RECENT BURN AREAS SUCH AS THE CARLTON COMPLEX AND MILL CANYON
FIRES. FLASH FLOOD WARNINGS HAD BEEN ISSUED IN THIS REGION SINCE
EARLY AFTERNOON. ALONG WITH THE HEAVY RAIN THERE HAD ALSO BEEN
REPORTS OF HAIL AS LARGE AS A QUARTER.

RADAR AND SATELLITE CONTINUE TO SHOW THE PROGRESSION OF THE COLD
FRONT AND STRONG THUNDERSTORMS PROGRESSING THROUGH THE CASCADES,
OKANOGAN REGION AND SOUTHERN WASHINGTON AS OF 2 PM. THESE STORMS
WILL CONTINUE TO PROGRESS SWIFTLY NORTH AND EAST THROUGH THIS
EVENING WITH A POTENTIALLY DAMAGING AND DEADLY COMBINATION OF
FREQUENT LIGHTNING, POSSIBLE GOLF BALL SIZED HAIL, STRONG WIND
GUSTS TO 60 MPH AND VERY HEAVY RAIN CAUSING LOCALIZED FLASH
FLOODING.

OVERALL ESTIMATES OF STORMS REACHING THE MAJOR METRO AREAS OF
SPOKANE AND COEUR D'ALENE AS EARLY AS 3 PM AND PROGRESSING INTO
THE NORTHEAST MOUNTAINS OF WASHINGTON AND IDAHO PANHANDLE SHORTLY
THEREAFTER. IT IS HIGHLY URGED TO TAKE SHELTER THIS AFTERNOON AND
EVENING IN A STURDY BUILD UNTIL THE THE THREAT OF THESE
THUNDERSTORMS PASS. THE OVERALL THREAT OF WIDESPREAD SEVERE
THUNDERSTORMS SHOULD PASS BY LATE EVENING BUT THUNDERSTORMS WILL
PERSIST OVERNIGHT NEAR THE CANADIAN BORDER UNTIL AROUND MIDNIGHT.

BEHIND THE COLD FRONT AND THUNDERSTORMS, WIND WILL CONTINUE TO BE
STRONG WITH 35 MPH GUSTS LASTING INTO THE LATE EVENING HOURS.

PLEASE CONTINUE TO CHECK FREQUENTLY ON THE EVOLUTION OF THIS
DANGEROUS SITUATION FROM LOCAL RADIO AND TELEVISION NEWS SOURCES
AND THE NWS SPOKANE WEB SITE AT HTTP://WEATHER.GOV/SPOKANE.

THURSDAY THROUGH SATURDAY...
SHOWERS WILL STILL LINGER OVER THE MOUNTAINS ESPECIALLY NORTH AND
EAST IN THE IDAHO PANHANDLE. TEMPERATURES WILL BE COOLER THURSDAY
WILL A COOL NIGHT THURSDAY NIGHT. GOING INTO FRIDAY AND SATURDAY
MOUNTAIN SHOWERS WILL BE GREATLY DIMINISHED AND A WARMING TREND
WILL BEGIN AS HIGH PRESSURE BUILDS INTO THE REGION. TC

SUNDAY THROUGH WEDNESDAY: THE HEAT RETURNS TO THE INLAND
NORTHWEST. HIGH PRESSURE BUILDS OVER THE AREA FOR AN EXTENDED
PERIOD OF HOT WEATHER. BUT THERE ARE SOME FLIES IN THE OINTMENT.
BOTH THE ECMWF AND GFS SHOW A LITTLE RIPPLE IN THE FLOW COMING UP
FROM THE SOUTHWEST SOMETIME SUNDAY OR MONDAY. THIS BRINGS MOISTURE
INTO THE AREA WHICH COULD BRING A THREAT OF HIGH-BASED (I.E.
MOSTLY DRY) THUNDERSTORMS. THE BEST CHANCE WOULD BE OVER SOUTHEAST
WASHINGTON AND THE SOUTHERN PANHANDLE FOR MONDAY. AFTER THAT WAVE,
CONVECTION SHOULD MAINLY BE CONFINED TO THE SOUTH OF OUR AREA, BUT
THAT COULD CHANGE WITH THE NEXT FORECASTS.

THE OTHER AFFECT OF THIS MOISTURE IS THAT IT WILL PLAY HAVOC WITH
THE TEMPERATURES FOR MONDAY. CLOUDS OVERNIGHT COULD RESULT IN RATHER
BALMY LOW TEMPERATURES. CLOUDS DURING THE DAY COULD SHAVE A FEW
DEGREES OFF THE HIGH TEMPERATURES. AT THIS POINT I COOLED
TEMPERATURES A BIT FOR MONDAY AFTERNOON.  RJ

&&

.AVIATION...
18Z TAFS: LOW PRESSURE OFF THE COAST WILL SHIFT MOVE INLAND OVER
THE NEXT 24 HOURS. WIDESPREAD RAIN...HEAVY AT TIMES WILL BE NEAR
KEAT WITH EMBEDDED LIGHTNING STRIKES. STRONGER STORMS EXPECTED TO
DEVELOP IN THE BASIN AND TRACK EAST TOWARD THE WA/ID BORDER ARND
00Z BRINGING THE POTENTIAL FOR DAMAGING WINDS, HAIL, AND HEAVY
DOWNPOURS. GUSTY WINDS WILL FOLLOW IN THE WAKE OF COLD FRONT
PASSAGE LATE AFTERNOON AND INTO THE OVERNIGHT PERIODS. LINGERING
SHOWERS OVER THE NORTHERN MOUNTAINS FOR THURSDAY BUT ALL TAF SITES
DRY OUT OVERNIGHT.  /SB

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        51  71  50  76  54  84 /  70  20  10   0   0   0
COEUR D'ALENE  53  67  49  75  48  82 /  70  30  10   0   0   0
PULLMAN        49  69  45  75  44  83 /  60  10   0   0   0   0
LEWISTON       57  78  54  83  55  91 /  40  10   0   0   0   0
COLVILLE       53  71  50  79  48  87 /  80  30  10   0   0   0
SANDPOINT      54  66  48  73  47  81 /  80  40  10   0   0   0
KELLOGG        52  65  49  73  49  81 /  80  30  10   0   0   0
MOSES LAKE     56  75  53  83  53  89 /  60  10   0   0   0   0
WENATCHEE      57  73  56  82  60  87 /  60  20   0   0   0   0
OMAK           54  74  52  82  53  88 /  80  20  10   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR EAST SLOPES
     NORTHERN CASCADES-OKANOGAN VALLEY-WENATCHEE AREA.

&&
Hazardous weather outlook, Jul 23, 6:30 AM PDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
630 AM PDT WED JUL 23 2014

IDZ001>004-026-027-WAZ031>038-044-241330-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WATERVILLE PLATEAU-
630 AM PDT WED JUL 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

A THREAT OF STRONG TO ISOLATED SEVERE THUNDERSTORMS EXISTS
WEDNESDAY AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY PRODUCE
STRONG AND POTENTIALLY DAMAGING WINDS...HAIL AND HEAVY RAINFALL.
THE HIGHEST THREAT OF STORMS COMES BETWEEN 2 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WAZ041>043-241330-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
630 AM PDT WED JUL 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE POTENTIAL FOR LOCALLY HEAVY RAINFALL ASSOCIATED WITH SHOWERS
AND THUNDERSTORMS WILL INCREASE NEAR THE NORTHERN CASCADES
WEDNESDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE WENATCHEE
AREA...EAST SLOPES NORTHERN CASCADES...AND OKANOGAN VALLEY THROUGH
WEDNESDAY EVENING.

IN ADDITION A THREAT OF STRONG THUNDERSTORMS EXISTS WEDNESDAY
AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY PRODUCE STRONG
WINDS...SMALL HAIL. THE HIGHEST THREAT OF STORMS COMES BETWEEN
1 PM AND 9 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 23, 1:06 PM PDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
106 PM PDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       2 N ARDENVOIR           47.76N 120.37W
07/23/2014  M0.50 INCH       CHELAN             WA   TRAINED SPOTTER

            SPOTTER REPORTED 0.50 INCH RAIN IN 10 MIN WITH
            THUNDERSTORM. 4-6 INCHES OF MUD REPORTED ON ENTIAT RIVER
            RD AT MILE MARKER 11 AND 12.

&&

LNISBET
Local storm report, Jul 23, 1:26 PM PDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
126 PM PDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HEAVY RAIN       13 NNE PLAIN            47.93N 120.55W
07/23/2014  E0.00 INCH       CHELAN             WA   NWS EMPLOYEE

            HEAVY RAIN HAS CAUSED LARGE ROCKS TO FALL ON TOMMY CREEK
            RD.

&&

LNISBET
Local storm report, Jul 23, 2:08 PM PDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
208 PM PDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     HAIL             TWISP                   48.36N 120.12W
07/23/2014  E0.50 INCH       OKANOGAN           WA   EMERGENCY MNGR

            TWISP FIRE CAMP REPORTED 1/2 INCH HAIL AND WIND GUSTS UP
            TO 54 MPH.

0200 PM     HAIL             WINTHROP                48.47N 120.18W
07/23/2014  M0.88 INCH       OKANOGAN           WA   FIRE DEPT/RESCUE

            CARLTON FIRE COMPLEX REPORTED NICKEL SIZE HAIL AT THE
            FIRE.

0200 PM     HAIL             WINTHROP                48.47N 120.18W
07/23/2014  M1.00 INCH       OKANOGAN           WA   NWS EMPLOYEE

            CARLTON FIRE COMPLEX HAS REPORTED HAIL UP TO 1 INCH IN
            DIAMETER.

&&

LNISBET
Local storm report, Jul 23, 2:40 PM PDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
240 PM PDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             WINTHROP                48.47N 120.18W
07/23/2014  M1.00 INCH       OKANOGAN           WA   TRAINED SPOTTER

            HAIL UP TO 1 INCH AND HEAVY RAIN IN WINTHROP

0214 PM     HEAVY RAIN       WINTHROP                48.47N 120.18W
07/23/2014  M0.43 INCH       OKANOGAN           WA   NWS EMPLOYEE

            STRONG THUNDERSTORM NEAR WINTHROP HAS PRODUCED 0.43 OF
            RAIN IN 15 MINUTES.

0220 PM     FLASH FLOOD      3 SW ENTIAT             47.64N 120.26W
07/23/2014                   CHELAN             WA   NWS EMPLOYEE

            MILLS CANYON FIRE REPORTED 5 SMALL DEBRIS FLOWS UP THE
            ENTIAT RIVER CANYON

&&

LNISBET

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 12:55 PM PDTFlash Flood WarningOTXOkanogan3 hr
Jul 23, 1:26 PM PDTSevere Thunderstorm WarningOTXOkanogan40 min
Jul 23, 1:41 PM PDTFlash Flood WarningOTXChelan3 hr
Jul 23, 2:08 PM PDTFlash Flood WarningOTXChelan5 hr
Jul 23, 2:43 PM PDTAreal Flood AdvisoryOTXOkanogan3 hr
Jul 23, 2:51 PM PDTSpecial Weather StatementOTXOkanogan24 min
Jul 23, 2:56 PM PDTSpecial Weather StatementOTXLincoln34 min
Jul 23, 3:00 PM PDTSpecial Weather StatementOTXStevens45 min
Jul 23, 3:13 PM PDTSevere Thunderstorm WarningOTXFerry, Stevens47 min
Jul 23, 3:22 PM PDTSevere Thunderstorm WarningOTXWhitman38 min
Jul 23, 3:31 PM PDTSpecial Weather StatementOTXWhitman44 min
Jul 23, 3:37 PM PDTSevere Thunderstorm WarningOTXAsotin, Garfield, Whitman38 min
Jul 23, 3:59 PM PDTSevere Thunderstorm WarningOTXStevens31 min
Jul 23, 4:00 PM PDTSevere Thunderstorm WarningOTXLincoln, Spokane, Stevens45 min
Jul 23, 4:01 PM PDTSevere Thunderstorm WarningOTXSpokane, Whitman44 min
Jul 23, 4:09 PM PDTSpecial Weather StatementOTXFerry66 min
Jul 23, 4:22 PM PDTSevere Thunderstorm WarningOTXPend Oreille, Stevens53 min
Jul 23, 4:26 PM PDTSevere Thunderstorm WarningOTXDouglas, Ferry, Grant, Lincoln, Okanogan, Stevens49 min
Jul 23, 4:40 PM PDTSevere Thunderstorm WarningOTXLincoln35 min
Jul 23, 4:58 PM PDTSevere Thunderstorm WarningOTXFerry, Okanogan77 min

Nearby

Severe Thunderstorm Warnings in Washington, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.